A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 29/1 (2009)

Strona redakcyjna
Spis treści
Instruction for authors

Mostafa Blidia, Rahma Lounes

Vertices belonging to all or to no minimum locating dominating sets of trees
Opuscula Math. 29 (2009), 5-14   Pełny tekst/Article:   pdf  pdf  (158kB)

Ludwik Byszewski

Strong maximum principles for implicit parabolic functional-differential problems together with nonlocal inequalities with functionals
Opuscula Math. 29 (2009), 15-25   Pełny tekst/Article:   pdf  pdf  (302kB)

Jolanta Golenia, Yarema A. Prykarpatsky, Eugeniusz Wachnicki

The Cartan-Monge geometric approach to the generalized characteristics method and its application to the heat equation ut - uxx=0
 Opuscula Math. 29 (2009), 27-39   Pełny tekst/Article:   pdf  pdf  (352kB)

Jolanta Jarnicka

Multivariate kernel density estimation with a parametric support
Opuscula Math. 29 (2009), 41-55   Pełny tekst/Article:   pdf  pdf  (464kB)

Joanna Kowynia

Best approximation in Chebyshev subspaces of L(l^n_1,l^n_1)
Opuscula Math. 29 (2009), 57-67   Pełny tekst/Article:   pdf  pdf  (330kB)

Milena Netka

Uniqueness of solutions of a generalized Cauchy problem for a system of first order partial functional differential equations
Opuscula Math. 29 (2009), 69-79   Pełny tekst/Article:   pdf  pdf  (310b)

Bożena Piątek

On the continuity of the integrable multifunctions
Opuscula Math. 29 (2009), 81-88   Pełny tekst/Article:   pdf  pdf  (294kB)

Adam Paweł Wojda

Extremal traceable graphs with non-traceable edges
 Opuscula Math. 29 (2009), 89-92   Pełny tekst/Article:   pdf  pdf  (267kB)

Semyon B. Yakubovich

Beurling's theorems and inversion formulas for certain index transforms
 Opuscula Math. 29 (2009), 93-110   Pełny tekst/Article:   pdf  pdf  (228kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie